# SDR ASOA20160729047

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 29,896 hours, 17,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AFT SKIN WAS FOUND TO BE CRACKED.   MAINTENANCE PERFORMED A BUSHING REPAIR IAW EMB 145XR SRM 53-32-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
